Hail, St. Lucie
- When
- June 4, 1:50 PM EST
- Where
- St. Lucie County, Ft Pierce
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 27.450, -80.333
6 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Jun 4, 1:00 PM EST, 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 200 PM EDT SUN JUN 4 2006 .DISCUSSION... ...A FEW STRONG STORMS POSSIBLE DURING THE LATE AFTERNOON AND EARLY EVENING... CURRENTLY...TWO MAIN AREAS OF CONVECTION DEVELOPING EARLY THIS AFTERNOON ACROSS NORTHERN FORECAST AREA FROM LAKE/SEMINOLE/VOLUSIA COUNTIES AND ALSO ACROSS FAR SRN SECTIONS AROUND LAKE OKEECHOBEE. WESTERLY STEERING FLOW IS BRING ACTIVITY EASTWARD AROUND 15 MPH. STILL LOOKING FOR SOME LATE AFTERNOON STRONG TO PULSE SEVERE STORMS WITH POSSIBILITY FOR SMALL HAIL AND DOWNBURST WINDS. PRIMED AREA FOR LATE AFTERNOON CONVECTION LOOKS TO CENTRAL CWA WHERE THUNDERSTORM OUTFLOW BOUNDARIES AND THE SLOW MOVING EAST COAST SEA BREEZE SHOULD GENERATE ADDITIONAL STORMS DURING THE LATE AFTERNOON IN AREA WHERE SFC HEATING AND RESULTANT CAPE IS MAXIMIZED. FOR THE OVERNIGHT...EXPECT MOST EVENING STORMS ACROSS THE ERN HALF OF THE CWA...AND THEN MOVING OFF THE EAST COAST BY THE LATE EVENING HOURS. SKIES WILL BECOME PTLY CLDY WITH LOWS AROUND 70 DEGS. MON-WED... AXIS OF UPPER TOUGH WILL PASS OVER THE REGION ON MON TO BE PRECEDED BY PASSAGE OF FRONTAL TROUGH. PRESENCE OF TROUGH AND LINGERING MOISTURE WILL PRODUCE MAINLY ISOLATED SHOWERS AND THUNDER WITH FAVORED EAST COAST LOCATIONS DUE TO STEERING WINDS AND SEA BREEZE INTERACTION. TREND WILL BE FOR INCREASINGLY DRIER AIRMASS LATER IN THE DAY AS WINDS VEER TO NLY COMPONENT ALOFT. PATTERN OVER THE CONUS WILL UNDERGO CONTINUED AMPLIFICATION WITH CUTOFF LOW EVOLVING FROM DEEP TROUGH OVER THE ATLC SEABOARD TUE/WED. NAM/GFS MORE BULLISH ON SOUTHWARD PROGRESSION OF FEATURE IN LATEST RUNS AND NW FLOW WL LIKELY ENVELOPE THE STATE IN A DRY SECTOR EARLY IN THE WEEK AND THROUGH WED. ONLY MENTIONABLE PRECIP WILL DEVELOP OVER THE MARINE AREA. THU-SUN... CONTINUATION OF AMPLIFIED PATN OVER THE STATES WITH MEAN TROUGH EXTENDING FROM THE EASTERN SEA BOARD TO THE GULF. HIGHER MOISTURE INITIALLY SOUTH OF THE STATE IS SHOWING A RETURN BACK TO THE AREA FROM THU ONWARD. WEAK PRESSURE PATTERN WL LEND ITSELF TO A SEA BREEZE REGIME WITH SUITABLE MOISTURE TO ALLOW FOR STEADILY INCREASING RAIN COVERAGE LATE IN THE WEEK. WILL CONSERVATIVELY TREND POPS HIGHER TOWARD THE WEEKEND...BUT WOULD PREFER A BETTER SIGNAL FOR CLIMO (SCT COVERAGE) THAN WHAT IS PRESENTLY ADVERTISED. && .MARINE...SCATTERED STRONG STORMS WILL MOVE ACROSS THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS LATER THIS EVENING. WIND WAVES OF 1 TO 3 FT WILL PREVAIL THROUGH THE FORESEEABLE FUTURE. HIGHER WINDS AND SEAS NEAR STORMS OVER THE MARINE AREA. HIGHEST WINDS WL BE NEAR THE COAST DURING AFTERNOON SEA BREEZE ACTIVITY. && .AVIATION...SCATTERED AFTERNOON/EARLY EVENING TSTMS EXPECTED TO CONTINUE WITH STRONGEST ACTIVITY LIKELY IN KMLB-KFPR CORRIDOR WITH ADDITIONAL TSTM DEVELOPMENT LATER THIS AFTERNOON. EXPECT CONDS TO BECOME VFR 03-05Z WITH SOME MVFR FOG POSSIBLE LATE TONIGHT AT AREA TERMINALS. && .FIRE WEATHER...DRIER AIRMASS EARLY THIS WEEK WILL PRODUCE AFTERNOON RH VALUES IN THE MID-UPR 30S FOR A 1 TO 3 HOUR PERIOD IN THE AFTERNOON ON TUE AND WED...ESPECIALLY FROM THE ORLANDO AREA NORTH TO LAKE AND VOLUSIA COUNTIES. NO RED FLAG CONDITIONS ARE ANTICIPATED AT THIS TIME AND LIGHTNING INDUCED STARTS WILL BE THE MAIN CONCERN THIS AFTERNOON AND AGAIN ON MONDAY. && .PRELIMINARY POINT TEMPS/POPS... DAB 69 90 67 88 / 20 30 10 10 MCO 70 93 69 92 / 20 20 10 10 MLB 70 89 69 89 / 20 20 10 10 VRB 71 89 67 89 / 20 20 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...VOLKMER LONG TERM....PENDERGRAST
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1104 AM EDT SUN JUN 4 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 042000- COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE- COCOA BEACH TO JUPITER INLET OUT TO 20 NM- FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE- FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER- INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE- ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE- 1104 AM EDT SUN JUN 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT ...THUNDERSTORM IMPACT... WEST TO SOUTHWEST FLOW AHEAD OF A FRONTAL BOUNDARY ACROSS THE NORTHERN PENINSULA WILL ALLOW SCATTERED SHOWERS AND STORMS TO DEVELOP ACROSS THE WESTERN SIDE OF THE FLORIDA PENINSULA ALONG THE WEST COAST SEA BREEZE AND MOVE TOWARD EAST CENTRAL FLORIDA THROUGH EARLY AFTERNOON. BY MID AFTERNOON...THE EAST COAST SEA BREEZE WILL ALSO DEVELOP ALONG THE EAST COAST AND PUSH SLOWLY INLAND WEST OF INTERSTATE 95 BY LATE AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE BOUNDARY SOME OF WHICH MAY BECOME STRONG. SOUTHWEST WINDS ALOFT WILL STEER ANY RESULTING STORMS BACK TO THE COAST THROUGH EARLY EVENING. THUNDERSTORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND VERY HEAVY RAIN. COOLING MID LEVEL TEMPERATURES MAY ALLOW FOR SOME SMALL HAIL WITH THE STRONGEST STORMS. GUSTY DOWNBURST WINDS TO 40 TO 45 MPH MAY ALSO OCCUR. IF THUNDER IS HEARD...HEAD INDOORS. ...MARINE THUNDERSTORM GUST IMPACT... BOATERS MUST REMAIN ALERT FOR STORMS MOVING OFFSHORE THIS AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS GREATER THAN 35 KNOTS AS WELL AS FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED LIGHTNING STORMS WILL CONTINUE INTO MONDAY...BRINGING WITH THEM THE THREAT OF DEADLY CLOUD TO GROUND LIGHTNING. STORM ACTIVITY IS EXPECTED TO DIMINISH AFTER MONDAY... BUT RESIDENTS MUST REMEMBER THAT EVEN ISOLATED LIGHTNING STORMS POSE A THREAT TO PERSONAL SAFETY. ALL LIGHTNING STORMS ARE POTENTIAL KILLERS. DRY WARM WEATHER IS EXPECTED ACROSS MOST OF THE PENINSULA AFTER MONDAY. THE DRY CONDITIONS MAY POSE A WILDFIRE HAZARD THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. MRV
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 248 PM EDT SUN JUN 4 2006 FLZ059-041915- ST. LUCIE- 248 PM EDT SUN JUN 4 2006 ...STRONG STORM ACROSS EASTERN SAINT LUCIE COUNTY... AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG GUSTY WINDS TO 40 MPH AND PEA SIZE HAIL 7 MILES SOUTH OF FORT PIERCE. THE STORM WAS DRIFTING TOWARD THE COAST. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG GUSTY WINDS AND PEA SIZE HAIL INCLUDE WHITE CITY AND THE ADJACENT BARRIER ISLANDS.
The Melbourne radar (KMLB), 80 km away, was scanning. The volume nearest the first event began at 18:48 UTC.
6 hail. Local standard time, as filed.
One inch hail was reported in Barefoot Bay.
Hail up to one inch deep was reported at three locations around Ft. Pierce.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5520858, 5520859, 5520860, 5520861, 5520862, 5520863.